# SDR SIMA2663

- Difficulty date: September 22, 2000
- Submitted: November 15, 2000
- Operation: Air carrier
- Aircraft: N280AE
- Make and model: Saab 340B
- Aircraft serial: 340B280
- System (JASC): 2911 · Hydraulic Power Accumulator, Main
- Part: Accumulator
- Part number: 7229105661
- Part serial: 0895
- Condition: Leaking
- Location: Hydraulic Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

ACT - FLT 3904 - AFTER TAKEOFF, CREW SELECTED GEAR UP.  GEAR DID NOT COME UP.   PUT ON MEL.  MAINTENANCE REMOVED AND REPLACED THE INBOARD AND OUTBOARD BRAKE ACCUMULATORS, SERVICED THE MAIN SYSTEM ACCUMULATOR IAW SAAB MM.  LEAK CHECKED AND RETRACTION CHECKED GOOD.  AIRCRAFT RETURNED TO SERVICE.  REF:  OPER CNTRL NR 2000115SH013.   (X)
